Vol. 286, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Local symmetric square $L$-factors of representations of general linear groups

Shunsuke Yamana

Vol. 286 (2017), No. 1, 215–256
Abstract

This paper develops a theory of local symmetric square L-factors of representations of general linear groups. We will prove a certain characterization of a pole of symmetric square L-factors of square-integrable representations, the uniqueness of certain trilinear forms and the nonexistence of Whittaker models of higher exceptional representations.

Keywords
symmetric square $L$-factors, exceptional representations, distinguished representations
Mathematical Subject Classification 2010
Primary: 11F66
Secondary: 11F70
Milestones
Received: 30 April 2015
Revised: 3 September 2015
Accepted: 14 June 2016
Published: 9 December 2016
Authors
Shunsuke Yamana
Department of Mathematics
Kyoto University
Kitashirakawa Oiwake-cho
Sakyo-ku
Kyoto 606-8502
Japan
Hakubi Center
Kyoto University
Yoshida-honmachi
Sakyo-ku
Kyoto 606-8501
Japan